# SDR CKSA98011

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1212
- Engine: Rroyce RB211524B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

PER CREW REPORT, NR 3 ENGINE FLAMED OUT DURING FLIGHT THRU HAIL STORM.  ALL MCD INSPECTION, INLET AND EXHAUST AREAS CHECKED FOR DAMAGE.  NO DAMAGE NOTED, ENGINE GROUND RUN PERFORMED, ALL PARAMETERS NORMAL IAW 71-00-00.
